# SDR USAA020444

- Difficulty date: November 5, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 44,072 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.5 INCH CRACK, STATION 727D, STRINGER S23L.  CRACKED REMOVED AND SKIN DOUBLER INSTALLED PER TYPICAL REPAIR 53-60-03.  (M)
